# SDR DALA13015923211

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOORBEAM BETWEEN FR65 -FR67, Y-308 HARD POINT HOLES HAS CORROSION.  BLENDED AREA AND CHECKED LIMITS L=2.0" W=1.5" D=0.020" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 AND SRM 51-74-00.  REPLACED FLOORBEAM WITH PN D5347228200200 BATCH NR  0002433497 IAW TRM 53-21-01 AND SRM 51-42-11.
